Hi all-I've been on Prozac for about 6 weeks, 60 mg. Since then, I've been super jittery!! I talked to my doc today and I'm bumping down to 40 mg. I just feel anxious and wired most of the day. I don't know if I'm anxious because of the meds or Prozac isn't helping as it should. I'm seeing my doctor in ten days or so and she might change the meds to lexapro. Anyone been on that. Thanks for suggestions!
Sometimes Prozac can be a bit too energizing for some people. You have been on it long enough to know if it was going to work. Lexapro is helpful for many people that have depression and anxiety.
Hope you find what works for you soon.
Hi mmmmmm: The problem could be the dose, as you say. I have a good friend who started taking prozac 6 months ago at a dose of 20mg. and she didn't get shaky or anxious. She continues at that 20mg dose. It has helped her more than any other antidepressant has so far (including lexapro and effexor). We all react differently to these meds, but maybe just a dose adjustment might help you?
Wellbutrin gave me VERY bad side effects (started 3 weeks ago) and got progressively worse, so I just quit. It's been 36 hours and feeling better. Prozac is my next choice. There should be a 2 week gap from quitting one med and starting another? I've heard yes and no from different doctors, so I'm going the safe route and waiting. Do you have any thoughts? Thanks.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jun 2013 • 1 answer
Updated 11 May 2018 • 9 answers
Updated 9 Feb 2015 • 3 answers
Updated 6 Jun 2015 • 1 answer
Updated 20 Jan 2018 • 7 answers